My husband was taking Detroit la but felt he needed something stronger. (On 3/11/13 he saw his urologist for results from an ultrasound and has a small cyst on his kidney. Dr. Said not to be alarmed and will do another ultrasound in 6mo.) anyway the Dr. prescribed vesicare as the stronger medicine. He took one pill and got abdominal pain, nausea, loss of appetite and just plain blah. We called his Dr. and he said do NOT take anymore and to go back on what he's been taking. Three days later he still was nauseated and only had a bowl of soup for those days which gives him belly aches and nausea. His urine is still very dark yellow to orange almost and stool is yellowish. Today is 3/22/13 and still has no appetite but has eaten fruit and some soft food because I insisted. Still nauseated with belly ache, lost 8 lbs and his eyes look a little yellowish. Surely that one pill should be out of his system by now. Maybe by coincidence he could have the stomach flu we're hoping. Any knowledge about this?
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife (aged 86) was precribed VESICARE (5ml) in place of DETRUSITOL which did not relieve her urological problem. Within a few hours of taking the ...
1 answer • 2 May 2010
iv bn taking viagra 4 bout a yr now on and off and recently iv bn getting light heads and dizzyness iv cum off it now 4 bout 3wks and still get them ...
1 answer • 16 Apr 2013
Can someone tell me how long it takes to get this drug out of my system I have been taking it now for well over 8 years alongside thyroxine for a ...
1 answer • 2 Jan 2015
when could the patient stop taking vesicare and should it be gradual decreasing the dose till stopping it
1 answer • 1 Apr 2015
I've had the itchy skin side effect and stopped taking it four days ago but my skin still itches
0 answers • 4 Apr 2015